# SDR DALA2021122107959

- Difficulty date: December 18, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 47,389 hours, 23,712 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 CORROSION ON INTERCOSTAL STA 563 / FWD CARGO DOOR LOWER SIDE WEB. CORRECTIVE ACTION: SUMMARY OF N.R.C. 00796. INTERCOSTAL STA 563 / FWD CARGO DOOR LOWER SIDE WEB WAS REPAIRED. PER. ETI-57-21-604, REVISION ORIGINAL AND ER/A 596108-14, REV. ORIGINAL, SECTION I. (2056635)
